On Wermer's Maximality Theorem.
Inventiones mathematicae, Tome 8 (1969), pp. 236-237
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1969__8_141986,
author = {G. LUMER},
title = {On {Wermer's} {Maximality} {Theorem.}},
journal = {Inventiones mathematicae},
pages = {236--237},
year = {1969},
volume = {8},
zbl = {0189.13901},
url = {http://geodesic.mathdoc.fr/item/IM_1969__8_141986/}
}
G. LUMER. On Wermer's Maximality Theorem.. Inventiones mathematicae, Tome 8 (1969), pp. 236-237. http://geodesic.mathdoc.fr/item/IM_1969__8_141986/